# SDR SWIA202310060728

- Difficulty date: July 28, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING - INBD FLAP - FLAP VANE ACTUATORS #1 AND #2 HAVE SCRATCHED THE INNER FLAP SKIN TO BASE METAL   (C-CHECK RO 10/4/2023)   BLENDED AND RESTORED L/H WING INBOARD FLAP SKIN BY #1 AND #2 ACTUATORS IAW CRJ700 REO-670-57-52-352 REV-- DATE 2017-03-28 ALL STEPS COMPLIED WITH SEE CONTINUATION CARD FOR DETAILSCOMPLIED WITH TASK 51-900-1002-SKY
